# SDR COMA0760496

- Difficulty date: July 23, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 33,093 hours, 30,929 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Unknown
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5541 - AFTER TAKEOFF RECEIVED LEFT REV UNLOCK CAUTION MESSAGE.  AIRCRAFT RETURNED BACK TO CMH AND LANDED SAFELY.  TRANSFERRED TO DMI LIST PER 78-30-01.
